# SDR C1HA200097009

- Difficulty date: December 27, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 656021123
- Part serial: M00008
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LEFT MAIN UNLOCKED LIGHT DID NOT ILLUMINATE DURING GEAR RETRACT FOLLOWED BY NO DOWN AND LOCKED LIGHTS DURING PRESS TO TEST. GEAR EXTENDED NORMAL WITH NORMAL INDICATIONS.R&R LANDING GEAR ELECTRIC/ELCTRONIC MODULE OPS CK NORMAL.
